# SDR FDEA201508042468

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 139 hours, 2,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SAFETY GUARD IS BROKEN.  FOUND GUARD FOR EMER LIGHTS, SWITCH WILL NOT STAY IN THE UP, GUARDED POSITION.  DOES NOT HAMPER WITH NORMAL OPERATIONS OF EMER LIGHTS SWITCH.  NOTIFIED MOCC, REQUESTED EA & EA AWAITED.  OVERHEAD EMER LIGHT SWITCH GUARD SPRING ACTION IS INOPERATIVE.  GUARD TEMPORARILY SECURED WITH TAPE IAW EA G-3350-T0319265 UNTIL GUARD CAN BE REPLACED.  FLIGHT CREWS MAY REMOVE TAPE FOR SWITCH POSITION VERIFICATION.  COMPLIED WITH PART 1 OF EA G-3350-T0319265.
